# SDR SWI2023F00023

- Difficulty date: February 6, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM SPLICE REPAIR TO L/H INBD FLAP LWR INBD SKIN      (C-CHECK RO 3/11/2023)    PERMEANANTLY REPAIRED L/H INBD FLAP LWR SKIN DENT BUY PERFORMING AND COMPLYING WITH LWR SKIN SPLICE REPAIR REF BOMBARDIER REO 601R-57-52-1544 REV -- 2010-01-07. COMPLIED WITTH SKYCARD 51-900-1003
